On the existence of positive solutions of the p-Laplacian dynamic equations on time scales


DOĞAN A.

MATHEMATICAL METHODS IN THE APPLIED SCIENCES, vol.40, no.12, pp.4385-4399, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 12
  • Publication Date: 2017
  • Doi Number: 10.1002/mma.4311
  • Title of Journal : MATHEMATICAL METHODS IN THE APPLIED SCIENCES
  • Page Numbers: pp.4385-4399

Abstract

In this paper, we investigate the existence of positive solutions for a nonlinear m-point boundary value problem for the p-Laplacian dynamic equations on time scales, by applying a Krasnosel'skii's fixed point theorem. As an application, an example is included to demonstrate themain results. Copyright (C) 2017 John Wiley & Sons, Ltd.